Question on the BCG Treatment

4 months 2 weeks ago #60740 by nancy148
Replied by nancy148 on topic Question on the BCG Treatment
Thank  you so much for your quick response on a Saturday evening.  The Tylenol helped a lot. We made the decision to hold off on the following 4 treatments until we return from our trip and complete them then.  Thanks again!

Please Log in or Create an account to join the conversation.

4 months 2 weeks ago - 4 months 2 weeks ago #60739 by Alan
Replied by Alan on topic Question on the BCG Treatment
I'd suggest tylenol or ibuprofen for the side effects or, your Doc may have something better. Also, many people often have to postpone treatments for a week or two due to UTI's etc. At the same time it is important to complete the regimen when you get back. On both issues, I'd always let your URO know what is going on.....which I am sure you are. The discomfort caused by BCG is pretty common. I always reminded myself it is doable and certainly better than the horrors of systemic chemo.

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.

Please Log in or Create an account to join the conversation.

4 months 2 weeks ago #60737 by nancy148
Question on the BCG Treatment was created by nancy148
My husband has been diagnosed with non-invasive high grade bladder cancer. The tumor was removed and recently had his 2nd BCG treatment.  The first one he felt fine but this one is causing him discomfort with chills, body aches and loss of appetite.  Is there anything he can do for that to lessen the symptoms?

2nd Question:  We have a trip to Aruba scheduled which means he would have to postpone his 4th treatment for two weeks.  Is that a problem?

Thanks in advance.  

Please Log in or Create an account to join the conversation.

Moderators: Cynthiaeddieksara.anne